MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWINFIX ULTRA PLLA/HA 5.5 W/3 UB; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWINFIX ULTRA PLLA/HA 5.5 W/3 UB; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72202603
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor screw broke during insertion inside the patient.All pieces were removed.The procedure was completed with the same device.No patient injuries were reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.Further investigation is not warranted at this time.

Brand Name
TWINFIX ULTRA PLLA/HA 5.5 W/3 UB
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7270206
Report Number1219602-2018-00219
Device Sequence Number136226
Product Code MAI
UDI-Device Identifier03596010647597
UDI-Public(01)03596010647597(17)220313(10)50652537
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model Number72202603
Device Catalogue Number72202603
Device Lot Number50652537
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR